# SDR YV3R2019021200019

- Difficulty date: February 5, 2019
- Submitted: February 12, 2019
- Operation: General aviation
- Aircraft: N217DK
- Make and model: Robsin R44
- Aircraft serial: 2556
- Aircraft time: 294 hours
- Engine: Lyc O540F1B5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 32382
- Condition: Leaking
- Part time: 294 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED OIL LEAK FROM SERVO.
